# SDR CALA2024101100823

- Difficulty date: October 9, 2024
- Submitted: October 11, 2024
- Operation: Air carrier
- Aircraft: N670UA
- Make and model: Boeing 767322
- Aircraft serial: 29240
- Aircraft time: 87,814 hours, 17,823 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS OPERATIONAL CHECK {B767-33-3-7000} - LEFT HAND MID SLIDE GRD ILLUM LIGHT INOP. LAMP REPLACED AS PER AMM 33-51-06-902. LIGHT NOW SATIS.PARTS USED:  99-3351-3-0014,QTY :1
